MathSciNet Relay Station
MathSciNet bibliographic data
MR2169031 (2006d:35158) 35L65 (35B30 35K10 47D06)
Colombo, Rinaldo M.; Gwiazda, Piotr $\bold L\sp 1$ stability of semigroups with respect to their generators. Quart. Appl. Math. 63 (2005), no. 3, 509–526.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement